MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number ASDS-14F-075
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, an unknown device was chosen for implant with an amplatzer steerable delivery sheath.It was reported the patient exhibited minor st elevations due to air that resolved without intervention.No additional information was provided.
 
Event or Problem Description
This is being filed as a physician reported that there were about 6 patients who had st elevation that resolved within a few minutes and no interventions.It was suspected that the st elevation was due to air but was not confirmed as there was no confirmation of air visualized in the patient or the delivery system.  it was reported that on an unknown date, an unknown device was chosen for implant with an amplatzer steerable delivery sheath.It was reported the patient exhibited minor st elevations that resolved quickly without intervention.Air was able to be visualized on fluoroscopy imaging.It was noted that there were no major adverse patient effects.
 
Additional Manufacturer Narrative
An event of minor st elevations was reported.A returned device inspection to rule out any device-related causes could not be performed as the device was not returned for analysis.Information from the field indicated that the reported event resolved itself quickly.The field also indicated that the physician was able to visualize what looked like air on the fluoro images.No additional information was provided.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16463838
Report Number2135147-2023-00941
Device Sequence Number6573207
Product Code DQY
UDI-Device Identifier05415067036025
UDI-Public05415067036025
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASDS-14F-075
Device Catalogue NumberASDS-14F-075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown